# SDR MALA010242

- Difficulty date: February 1, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- Aircraft time: 7,088 hours, 7,460 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Doubler
- Condition: Delaminated
- Location: Nr 1 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, NR 1 INTAKE LIPSKIN DOUBLER FOUND DISBONDED.  MAINTENANCE REPAIRED IAW RILS HC510H9015, HCS10H9016, AND HC716H9073.  THIS REPAIR REQUIRES INSPECTION REPEATED EVERY 500 HOURS.
